MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001274030
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical intervention was required to remove a drainage catheter.A flexima ureteric drainage catheter was selected for use.The drainage catheter was successfully inserted, however, when the stabilizer needed to be removed, it became stuck.While attempting to remove the stabilizer, the entire drainage catheter stent was moving with it and the guidewire.The drainage catheter was stuck in situ, and the patient was sent to urology to have the drainage catheter removed and replaced with another drainage catheter, like nephroureteral.

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23429344
Report Number2124215-2025-78191
Device Sequence Number8197806
Product Code FAD
UDI-Device Identifier08714729323785
UDI-Public08714729323785
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001274030
Device Catalogue NumberM001274030
Device Lot Number0033643017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date10/30/2025
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown